# SDR AALA201609089003

- Difficulty date: August 2, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 49,365 hours, 25,514 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON FORWARD GALLEY FLOORBEAM AT -Y1292 BETWEEN FRAME 12 AND FRAME 24.  REPLACED FLOORBEAM IAW SRM A320 51-72-11 AND DWG: D53110900 AND D53110984.
